# SDR 97ZZZX401

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37AL
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 752SA
- Propeller: Hartzl HCB4TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: CDA334
- Condition: Cracked
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING A 150 HOUR INSPECTION, A CLAMP WAS FOUND CRACKED ON THE LEFT PROP.  THE PILOT THAT DELIVERED THE AIRCRAFT FOR THE INSPECTION REPORTED VIBRATION FROM THE RIGHT ENGINE.  RECOMMENDED TO INSPECT PROPS IAW HC-SL-61-165 ANY TIME THERE IS GREASE LEAKAGE OR VIBRATION.
